# SDR QXEA2017070600450

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 18,637 hours, 19,886 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0265
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 11,326 hours, 10,272 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, PUT BOTH CONDITION LEVERS TO MAX IAW FLOW, NR 2 PROPELLER CAME OUT OF FEATHER BUT NR 1 PROP STAYED AT 190 FOR AT LEAST FOUR MINUTES.  ONLY CAME OUT OF FEATHER WHEN POWER WAS ADDED. AIRCRAFT REMOVED FROM SERVICE. NO FAULTS IN CDS.  REMOVED AND REPLACED NR 1 ENGINE OVERSPEED GOVERNOR IAW MM 61-20-26-000-801, AND 61-20-26-400-801 AS A PRECUATION.  OPS AND LEAK CHECKED GOOD.  COMPLIED WITH MULTIPLE PROPELLER UNFEATHERING ACTIONS.  ALL NORMAL IAW MM 61-20-00-720-801. RETURNED TO SERVICE.
